# SDR CALA2023052201603

- Difficulty date: May 21, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N16701
- Make and model: Boeing 737724
- Aircraft serial: 28762
- Aircraft time: 77,924 hours, 27,822 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 182A53055
- Condition: Cracked
- Location: Lt Stab Rib2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STAB RIB NO.2 STIFFENER NO.4 IS CRACKED REF AAR N/R 9672247 REMVOED CRACKED STIFFNER NO.4 AND WEB IN RIB NO.2 PER REF 51-40-05-0G-0 INSTALLED REPAIR PARTS AS PER SRM 55-10-09-2R-4 B737 SRM 55-10-04-2A-4 FIG 202 PERFOREMD NDT INSP AT CUTOUT AND FIG 202 SRM 51-40-02-0G-0 AND AMM 51-31-00-390-804 EXISTING HOLE NO CRACKS DETECTED FAB REPAIR PARTS LOCATED AND  DRILLED HOLES REF B737 SRM 55-10-09-2A-4 FIG 202 AND SRM
